# SDR CA111125009

- Difficulty date: November 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug MD 900
- Aircraft time: 2,077 hours
- Engine: Pwa PW206A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 900R1150001113
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,974 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON DAILY INSPECTION, IT WAS DISCOVERED THAT THE OTBD L/E ABRASION STRIP WAS CRACKED BEYOND LIMITS.  THE M/R BLADE WAS R & R WITH A RENTAL UNIT.  THE BLADE IS CURRENTLY OUT FOR REPAIR.
